# SDR SWAA2022052597293

- Difficulty date: April 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT BATTERY BTW BS 597 TO BS 616 LT SIDE AT PASSENGER CABIN (1EA) 2022-207119 / [01] REPLACED EMERGENCY EXIT LIGHT BATTERY BTW BS 597 TO BS 616 LT SIDE AT PASSENGER CABIN; TEST IS OK IAW AMM 33-51-06-960-805.;[02] TASK COMPLETED   TEST OK
